# SDR HALA2009072600333

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,466 hours, 30,923 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Irs
- Part number: HG1050AE11
- Part serial: 98062935
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - C IRS FAULT EICAS ILLUMINATED ALONG WITH FAULT LIGHT ON IRS MODE SELECT PANEL AGAIN.  NO READING ON IRS MONITOR PAGE ON FMS.  REPLACED C IRS OPS CHECK OK IAW MM 34-21-01 PERF MCDP GND TEST 30 TEST OK. LMP TO REMAIN IN "APPR ONLY" DUE TO PREVIOUS IRS DMI.
